I had a first time allergic reaction Dr gave me

Patient : I had a first time allergic reaction. Dr gave me methyiprednisolone. My feet and hands feel pins and needles and feet are bruised badly. Difficulty walking. What can this be?
Doctor :   Hello, Thanks for writing to us. Congratulations for taking active initiative in your health concerns. Looking at the history you have provided it is more likely that you are facing at present adverse side effects of Methylprednisoslone. It is a steroid and is mischievous to cause myopathy, easy bruising, thrombocytopenia, etc. It may have happened due to more amount of dose given than required. It is advisable for you to visit your doctor as early as possible to get treated for same. Hope I could solve your query. Feel free to write back. Take care.

Comments / Follow Ups

Patient: This was my face this morning before Doctor. This is my foot currently. My feet and hands felt pins and needles this morning before the dr visit and my face is almost back to normal now. Can it still be side effect if my feet hurt before Dr? He said my tingling feet was a stem or my body reacting to allergy.
Doctor: hello,
Thanks for writing back. Since you mentioned all these side effects after you mentioned getting methylprednisolone , I suggested you steroid related side effects.
But , as now you are mentioning all this happened before you took steroid and going by your pictures, it appears you had allergy. As your face has come back to normal, your legs shall too in some time.
methylprednisolone is steroid given to treat allergies . So, this is not side effect but due to allergy.
Hope I could solve query. Feel free to write back.
Take care.
Patient: Ok. I was on my feet a lot today and now a bit painful to walk. Should I elevate or ice water foot bath?
Doctor: Hello,
I can understand how concerning the pain of feet must be.
Since you have been provided with steroid this will resolve.
However, you need to give ample rest to your legs and feet.
You can lie/sleep on bed by putting pillow beneath the feet as this will help to improve circulation and hence bruising and pain will go. Also, applying ice on affected area will bring down the pain. Apart from this keep yourself hydrated by drinking enough water and avoid putting much pressure on legs if its possible.
Hope this helps . Feel free to write if you have any query.
Get well. Take care.

Related Q&A

Q: I was in vacation and 4 days into the trip I developed a itchy feeling all over my body. I have no bite marks however...

Q: I got a test ige immunoglobulin serum test . The value cams 520 ? What does this mean . I am a 30 years old mum .

Q: My friend took alegra and tussin and speed and now he says he is having a hard time breathing and stayingawake

Q: Hello, I had my nose pierced about 4 weeks ago. I thought I was starting to get an infection but it turned out to be...

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews